# SDR AALA201902219006

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 16,071 hours, 6,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT MEGAPHONE INOPERABLE. MAINTENANCE REPLACED AFT GALLEY MEGAPHONE PER AMM 25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
